# SDR DLM88970683

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 14,130 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LGA, LOST OIL PRESSURE NR 2 ENGINE, ENGINE SHUTDOWN.  DIVERTED PHL, FOUND 2 ENGINE OIL FILTER COVER STUDS LOOSE.  REPLACED CKS OK.
